# SDR CA131209003

- Difficulty date: December 7, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 22,214 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ADIVERTED DUE TO A SUSPECTED POTABLE WATER LEAK. MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE THE AIRCRAFT WAS SUCCESSFULLY RETURNED TO SERVICE. FOUND POTABLE WATER DRAIN IN AFT GALLEY R/H SIDE IN ON POSITION CAUSING ALL POTABLE WATER TO DRAIN OUT OF AFT DRAIN MAST. POTABLE WATER TANK FILLED I.A.W AMM 12-14-01. ALL SYSTEMS VISUALLY CHECKED FOR LEAKS IN POTABLE WATER AND DRAIN SYSTEM WITH NO LEAKS FOUND. TANK REINSPECTED AFTER HALF HOUR WITH NO LEAKS FOUND AGAIN. DECAL UNDER DRAIN VALVE CLEARLY SAYS IT MUST REMAIN IN OFF POSITION FOR NORMAL OPERATIONS. (
